# SDR MV5R055N

- Difficulty date: March 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N690TP
- Make and model: Gulstm 690A
- Aircraft serial: 11218
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Angle
- Part number: 73005822
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INBOARD GEAR MOUNT SIDE BRACE TO WING ATTACHMENT ANGLE CRACKED.  CRACK LOCATED AT THE AFT PORTION OF THE ANGLE EXTENDING ONE INCH FORWARD.
